Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Mild hypertensive, edema, depression. Taking cymbalta, preterax. Safe to take medicines together?

Hi, I am a XXXXX origin male age 46 years, I am mild hypertensive and taking Nebivolol and Amlodipin for last 5 years and have not had any problem but my doctor observed edema and prescribed me preterax 5. I am diagnosed diabetic and prescribed Glocophage XR 500md twice daily. I am also taking cymbalta for depression treatment is safe to take preterax with cymbalta.
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Sanjay,
Thanks for writing in to Healthcare Magic!
You can off-course start the Pretrax with your current medicines if your BP is still high.
It would help improve you on your BP and reduce the swelling on feet some what.
In your case I think the swelling is due to amlodipine. Amlodipine has got a side effect of causing edema feet and swelling would resolve in 3-4 days after stopping this drug.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor